International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 1, Issue 2 (2014)

Double Dirichlet Average of Generalized Mittag-Leffler function and Riemann-Liouville Fractional Integral


Manoj Sharma

In this paper we establish the results of Double Dirichlet average of a Generalized Mittag-Leffler function which is recently given by Ahmad Faraj, Tariq Salim [13] using fractional derivative has been obtained. This function has recently found essential applications in solving problems in physics, biology, engineering and applied sciences.
Pages : 114-117 | 945 Views | 291 Downloads